Замечание об одной теореме Хинчина из теории случайных потоков
Colloquium Mathematicae (1960)
- Volume: 7, Issue: 2, page 285-287
- ISSN: 0010-1354
Access Full Article
topHow to cite
topЛукашевич, Ю.. "Замечание об одной теореме Хинчина из теории случайных потоков." Colloquium Mathematicae 7.2 (1960): 285-287. <http://eudml.org/doc/210675>.
@article{Лукашевич1960,
author = {Лукашевич, Ю.},
journal = {Colloquium Mathematicae},
language = {rus},
number = {2},
pages = {285-287},
title = {Замечание об одной теореме Хинчина из теории случайных потоков},
url = {http://eudml.org/doc/210675},
volume = {7},
year = {1960},
}
TY - JOUR
AU - Лукашевич, Ю.
TI - Замечание об одной теореме Хинчина из теории случайных потоков
JO - Colloquium Mathematicae
PY - 1960
VL - 7
IS - 2
SP - 285
EP - 287
LA - rus
UR - http://eudml.org/doc/210675
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.